MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. E-Z CLEAN PNCL RKR HLSTR; E-Z CLEAN PENCIL ROCKER HOLSTER

MEGADYNE MEDICAL PRODUCTS, INC. E-Z CLEAN PNCL RKR HLSTR; E-Z CLEAN PENCIL ROCKER HOLSTER
Model Number 0030H
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 1/15/2020.Batch #unk.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date, a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance were identified.
 
Event or Problem Description
It was reported by the sales rep that, during an unknown procedure, the device kept vibrating although the activation switch was not pressed during use.Another device was used to complete the case.There were no adverse consequences to the patient.No further information is available.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: one each 0030h lot 1708017 was received for evaluation.During visual inspection observed excessive blood on the device including the entire cable.The pencil was functionally tested and found to be performing within specifications and no self activation was found.Opened the pencil housing to examine the internal components.Found dried blood inside the nose of the pencil and next to the internal components.There may have been other circumstances or issues that occurred during the use of the device that we were unable to duplicate during our laboratory analysis as no self activation was found.

Brand Name
E-Z CLEAN PNCL RKR HLSTR
Common Device Name
E-Z CLEAN PENCIL ROCKER HOLSTER
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
11506 south state street
draper UT 84020
MDR Report Key9594114
Report Number1721194-2020-00014
Device Sequence Number3650523
Product Code GEI
UDI-Device Identifier10614559100479
UDI-Public10614559100479
Combination Product (Y/N)N
PMA/510(K) Number
K965054
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model Number0030H
Device Catalogue Number0030H
Device Lot Number1708017
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/06/2020
Initial Date Received by Manufacturer 12/18/2019
Supplement Date Received by Manufacturer02/06/2020
Initial Report FDA Received Date01/15/2020
Supplement Report FDA Received Date03/04/2020
Patient Sequence Number1